# SDR QXEA2009052100361

- Difficulty date: May 17, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 19,862 hours, 20,288 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522185
- Part serial: 051C0340
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 9,078 hours, 8,330 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - DURING TAKEOFF ROLL W/ POWER SET FOR TAKEOFF NR 2 AC GEN CAUTION LIGHT ILLUMINATED.  AS PER CHECKLIST TRIED TO RESET ACFT GEN, CAUTION LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED NR 2 AC GENERATOR IAW MTC 6242101.  OPS CHECKS GOOD.  NR 2 AC GEN CAUTION LIGHT NO LONGER ILLUMINATED.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
